Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Печать: 0040-2508
ISSN Онлайн: 1943-6009

Выпуски:
Том 78, 2019 Том 77, 2018 Том 76, 2017 Том 75, 2016 Том 74, 2015 Том 73, 2014 Том 72, 2013 Том 71, 2012 Том 70, 2011 Том 69, 2010 Том 68, 2009 Том 67, 2008 Том 66, 2007 Том 65, 2006 Том 64, 2005 Том 63, 2005 Том 62, 2004 Том 61, 2004 Том 60, 2003 Том 59, 2003 Том 58, 2002 Том 57, 2002 Том 56, 2001 Том 55, 2001 Том 54, 2000 Том 53, 1999 Том 52, 1998 Том 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v65.i11.10
pages 967-976

The Mathematical Model of Electromagnetic Wave Diffraction by a Resistive Disk

M. V. Balaban
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura Str., Kharkiv 61085, Ukraine

Краткое описание

The problem of diffraction of an electromagnetic wave by a resistive infinitely thin disk is considered. The rigorous mathematical model of this problem, i.e., the set of coupled dual integral equations is built. This set is integrated and equivalently reduced to the pair of “canonical” dual integral equations which is equivalent to the Fredholm second kind integral equations.


Articles with similar content:

Scattering of Electromagnetic Waves by Two Superconducting Bands
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko
FRESNEL FORMULAE FOR SCATTERING OPERATORS
Telecommunications and Radio Engineering, Vol.70, 2011, issue 9
I. V. Petrusenko, Yurii Konstantinovich Sirenko
Application of Conformal Mapping Theory to the Problem Solution of the Diffraction by a Rectangular Dielectric Cylinder
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
L. N. Ilyashenko
The Strong Approach to Analysis of Transients in the Axially Symmetrical Waveguide Units
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
K. Yu. Sirenko, V. L. Pazynin
Application of the "Geometrical-Optical" Asymptotic Method for Accounting the Impacts of a Complex-Shape Boundary of the Random Region on Multidimensional Nonlinear Irregular Thermal Fields
Heat Transfer Research, Vol.36, 2005, issue 8
G. A. Nesenenko